# SDR AALA201909099016

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 14,549 hours, 5,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L4 DOOR ACCUMULATOR PRESSURE IS LOW. SERVICED DOOR IAW AMM 52-10-00. OK FOR SVC IAW AMM 52-10-00.
